Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from bronchitis, head congestion, hearing loss, dizziness. Taking amoxicillin, phergan. Treatment?

I ve been diagnosed with bronchitis . I ve been given Amoxicillin 875 mg bid and Phergan w/ codeine . My head has been congested badly now for 5 days. My hearing is almost cut in half. Lots of pressure and sometimes the pressure builds up I get dizzy. Do I need to get back to my Dr. for the hearing or will it pass with the round of antibiotics?
Asked On : Sun, 17 Mar 2013
Answers:  3 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Eustachian catarrh is contributing to this
You will need nasal decongestants and Non Steroidal Anti- Inflammatory Drugs
Since 5 days have already passed, secondary infection or progression to sinusitis is possible
An ENT consultation will be ideal

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Hari Charan Perigela's  Response
The infection has not responded to Amoxycillin.You have to shift to another anitbiotics like Clarithromycin and Cefuroxime tablets.
Add anti inflammatroy drug too.
Your symptoms will subside.
If they stil persist,get an X ray skull PNS view and rule out Sinusitis
Wish you speedy recovery
Answered: Sun, 17 Mar 2013
I find this answer helpful
  User's Response
use homoeopathic medicine Pulsatila 200 4 drop 2 times and Blatta Q 15 drop 3 times with cup of water
dr praveen pathak
Answered: Sun, 17 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor